Asian Journal of Mathematics

Tangential deformations on fibred Poisson manifolds

D. Arnal, N. Dahmene, A. Gammella, and M. Masmoudi

Full-text: Open access

Abstract

In a recent article, Cattaneo, Felder and Tomassini explained how the notion of formality can be used to construct flat Fedosov connections on formal vector bundles on a Poisson manifold $M$ and thus a star product on $M$ through the original Fedosov method for symplectic manifolds. In this paper, we suppose that $M$ is a fibre bundle manifold equipped with a Poisson tensor tangential to the fibers. We show that in this case the construction of Cattaneo-Felder- Tomassini gives tangential (to the fibers) star products.

Article information

Source
Asian J. Math., Volume 9, Number 2 (2005), 213-226.

Dates
First available in Project Euclid: 3 April 2006

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1144070584

Mathematical Reviews number (MathSciNet)
MR2176604

Zentralblatt MATH identifier
1089.17003

Subjects
Primary: 53D15: Almost contact and almost symplectic manifolds
Secondary: 53D17: Poisson manifolds; Poisson groupoids and algebroids

Citation

Arnal, D.; Dahmene, N.; Gammella, A.; Masmoudi, M. Tangential deformations on fibred Poisson manifolds. Asian J. Math. 9 (2005), no. 2, 213--226. https://projecteuclid.org/euclid.ajm/1144070584


Export citation